# SDR DHL2003807004

- Difficulty date: March 11, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

1)  AFTER GEAR RETRACTION WITH GEAR HANDLE UP, DOOR UNLATCHED LIGHT REMAINED ILLUMINATED FOR APPROXIMATELY 20 SECONDS, THEN EXTINGUISHED. UPLATCH CHECK ACCOMPLISHED SATISFACTORY. RAN DOOR NOT LATCHED LIGHT ABNORMAL PROCEDURES, DOOR UNLATCHED LIGHT FUNCTIONED NORMALLY UPON RECYCLING GEAR.2)  REMOVED AND REPLACED LEFT GEAR DOOR SWITCH PER 32-60-0.
